MathSciNet Relay Station
MathSciNet bibliographic data
MR1937847 03D45 (03C57)
McCoy, Charles F. D. $\Delta^0_2$-categoricity in Boolean algebras and linear orderings. Ann. Pure Appl. Logic 119 (2003), no. 1-3, 85–120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement